# SDR CALA2017082502868

- Difficulty date: August 25, 2017
- Submitted: August 25, 2017
- Operation: Air carrier
- Aircraft: N13954
- Make and model: Boeing 787-9
- Aircraft serial: 36405
- Aircraft time: 11,542 hours, 1,085 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 7110121H01
- Part serial: 1954
- Condition: Failed
- Location: Right
- Part time: 11,542 hours, 1,085 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: D

## Discrepancy

FUMES IN CABIN AND COCKPIT. RT PACK AIR CYCLE MACHINE ACM FAILED. R/R R/H ACM PER DMC-B787-21-52-02-02A-520A-A,720A-A. GROUND TEST ALL PASSED. LEAK CHECKED GOOD.
